# SDR SWAA2022020376485

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 65,082 hours, 37,925 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 431ER ON #1 ENGINE INBOARD PYLON; (THRUST REVERSER STRUT FAIRING PANEL) IS DELAMINATED; ON LOWER FWD CORNER; THROUGH SEVERAL LAYERS AND MEASURES 4 1/2' X 3'; OUT OF ALLOWABLE DAMAGE LIMITS IN SRM 54-50-70-1A-2 PARAGRAPH 4.C. (1) (D) / REFERENCE L/P 0247618 REMOVED DISCREPANT PANEL 431ER INSTALLED SERVICEABLE PANEL IAW AMM 51-40-04. CLOSING #23045.
